# SDR DALA2022033102188

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 FOUND 01EA CRACK APPROX 0.200 INCH IN LENGTH ON RH BS883.5 FRAME INNER CHORD TRANSITION RADIUS, CORRECTIVE ACTION: THE REPAIR CARRIED OUT AT BS883.5 FRAME INNER CHORD AS PER JOB CARD 5311-01195-09D. (2175182)
